# SDR MALA976681

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3324 - LEFT CHIP DETECTOR LIGHT CAME ON DURING CLIMB-OUT.  RETURNED TO MSP.  MAINTENANCE PERFORMED CHIP LIGHT TASK CARD 7910-303 AND SCAVENGE SCREEN TASK CARD 791107.  FOUND SMALL SPIRAL MACHINE TYPE DEBRIS PIECE IN CHIP DETECTOR, CLEANED DETECTOR, CHECKED SCAVENGE SCREENS.  NO FURTHER DEBRIS NOTED, RAN ENGINE, NO LIGHT, GOOD FOR SERVICE.  (M)
